| Model Number |
MMT-723NAP |
| Medical Device Problem Codes |
Failure to Cycle (1142); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer¿s husband reported via phone call that the insulin pump had compromised force sensor system alarm and displayable history crc check failed on startup.The customer blood glucose level was unknown.Customer reports they were able to clear the alarm.Customer was not able to complete rewind the insulin pump.Troubleshooting was performed.Customer states insulin was squirting out during the manual prime process.The customer reported that the drive support cap was sticking out.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The device will be returned for analysis.